留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

一类广义非线性隐拟变分包含

丁协平

丁协平. 一类广义非线性隐拟变分包含[J]. 应用数学和力学, 1999, 20(10): 1015-1024.
引用本文: 丁协平. 一类广义非线性隐拟变分包含[J]. 应用数学和力学, 1999, 20(10): 1015-1024.
Ding Xieping. On a Class of Generalized Nonlinear Implicit Quasivariational Inclusions[J]. Applied Mathematics and Mechanics, 1999, 20(10): 1015-1024.
Citation: Ding Xieping. On a Class of Generalized Nonlinear Implicit Quasivariational Inclusions[J]. Applied Mathematics and Mechanics, 1999, 20(10): 1015-1024.

一类广义非线性隐拟变分包含

基金项目: 国家自然科学基金资助项目(19871059)
详细信息
    作者简介:

    丁协平(1938~ ),男,教授.

  • 中图分类号: O177.91;O177.92

On a Class of Generalized Nonlinear Implicit Quasivariational Inclusions

  • 摘要: 引入和研究了一类新的涉及集值极大单调映象的广义非线性隐拟变分包含.对此类变分包含在没有紧性假设下证明了解的存在定理.为寻求此类变分包含的近似解,建议和分析了一个新的迭代算法.给出了由新算法产生的迭代序列的收敛性.作为特殊情形,也讨论了在此领域内的某些已知结果.
  • [1] Bensoussan A,Gourst M,Lions J I.Control impulsinel et inequations quasivariationrlles stationaries[J].C R Acad Sci Paris,1973,276:1279~1284.
    [2] Bensoussan A,Lions J I.Impulse control and quasivariational inequalities,Bordas,Paris:Gauthiers-Villes,1984.
    [3] Baiocchi C,Capelo A.Variational and Quasivariational Inequalities,Applications to Free Boundary Problems[M].New York:Wiley,1984.
    [4] Mosco U.Implicit variational problems and quasivariational inequalities[J].Lecture Notes in Math,Berlin:Springer-Verlag,1976,543:83~156.
    [5] Isac G.Fixed point theory,coincidence equations on convex cones and complementarity problems[J].Contemp Math,1988,72:139~155.
    [6] Isac G.A special variational inequality and implicit complementarity problem[J].J Fac Sci Univ Tokyo Sect IA Math,1990,37(1):109~127.
    [7] Noor M A.An iterative scheme for a class of quasivariational inequalities[J].J Math Anal Appl,1985,110:462~468.
    [8] Noor M A.Quasi variational inequalities[J].Appl Math Lett,1988,1(4):367~370.
    [9] Noor M A.An iterative algorithm for variational inequalities[J].J Math Anal Appl,1991,158(2):448~455.
    [10] Noor M A.General algorithm and sensitivity analysis for variational inequalities[J].J Appl Math Stoch Anal,1992,5(1):29~42.
    [11] Pang J S.The implicit complementarity problem[A].In:Mangasarian,Mayer,Robinson Eds.Nonlinear Programming 4[C].New York:Acad Press,1981,487~518.
    [12] Pang J S.On the convergence of a basic iterative method for the implicit complementarity problems[J].J Optim Theory Appl,1982,37(1):149~162.
    [13] Siddiqi A H,Ansari Q H.Strongly nonlinear quasivariational inequalities[J].J Math Anal Appl,1990,149(2):444~450.
    [14] Siddiqi A H,Ansari Q H.General strongly nonlinear variational inequalities[J].J Math Anal Appl,1992,166(2):386~392.
    [15] Ding X P,Tarafdar E.Generalized nonlinear variational inequalities with nonmonotone set-valued mappings[J].Appl Math Lett,1994,7(4):5~11.
    [16] Ding X P,Tarafdar E.On existence and uniqueness of solutions for a general nonlinear variational inequality[J].Appl Math Lett,1995,8(1):31~36.
    [17] Gao J S,Yao J C.Extension of strongly nonlinear quasivariational inequalities[J].Appl Math Lett,1992,5(3):35~38.
    [18] Zeng L.Iterative algorithm for finding approximate solutions for general strongly nonlinear variational inequalities[J].J Math Anal Appl,1994,187(2):352~360.
    [19] Harker P T,Pang J S.Finite-dimensional variational inequality and nonlinear complementarity problems:A survey of theory,algorithms and applications[J].Math Programming,1990,48(1):161~220.
    [20] Noor M A,Noor K I,Rassias T M.Some aspects of variational inequalities[J].J Comput Appl Math,1993,47(1):285~312.
    [21] Saigal R.Extension of the generalized complementarity problem[J].Math Oper Res,1976,1(3):260~266.
    [22] Fang S C.An iterative method for generalized complementarity problems[J].IEEE Trans Automat Control,1980,25:1225~1227.
    [23] Fang S C,Peterson E L.Generalized variational inequalities[J].J Optim Theory Appl,1982,38(2):363~383.
    [24] Chan D,Pang J S.The generalized quasivariational inequality[J].Math Oper Res,1982,7(1):211~222.
    [25] Siddiqi A H,Ansari Q H.An iterative method for generalized variational inequalities[J].Math Japon,1990,34(3):475~481.
    [26] Ding Xieping.Generalized strongly nonlinear quasivariational inequalities[J].J Math Anal Appl,1993,173(2):577~587.
    [27] Ding Xieping.A new class of generalized strongly nonlinear quasivariational inequalities and quasi-complementarity problems[J].Indian J Pure Appl Math,1994,25(11):1115~1128.
    [28] Ding Xieping.Set-valued implicit Wiener-Hopf equations and generalized strongly nonlinear quasivariational inequalities[J].J Appl Anal,1998,4(1):59~71.
    [29] Ding X P,Tarafdar E.Monotone generalized variational inequalities and generalized complementarity problems[J].J Optim Theory Appl,1996,88(1):107~122.
    [30] Zeng L.Iterative algorithm for finding approximate solutions to completely generalized strongly nonlinear quasivariational inequalities[J].J Math Anal Appl,1996,201(1):180~194.
    [31] Hassouni A,Moudafi A.A perturbed algorithm for variational inclusions[J].J Math Anal Appl,1994,185(3):706~712.
    [32] Adly S.Perturbed algorithms and sensitivity analysis for a general class of variational inclusions[J].J Math Anal Appl,1996,201(2):609~630.
    [33] Huang N J.Generalized nonlinear variational inclusions with noncompact valued mapping[J].Appl Math Lett,1996,9(3):25~29.
    [34] Kazmi K R.Mann and Ishikawa perturbed iterative algorithms for generalized quasivariational inclusions[J].J Math Anal Appl,1997,209(2):572~583.
    [35] Ding Xieping.Perturbed proximal point algorithm for generalized quasivariational inclusions[J].J Math Anal Appl,1997,210(1):88~101.
    [36] 丁协平.对广义强非线性拟变分包含带有误差的近似点算法[J].应用数学和力学,1998,19(7):597~602.
    [37] Pascali D,Shurlan S.Nonlinear Mappings of Monotone Type[M].Romania:Sijthoff & Noordhoff Inter Pub,1978.
    [38] Huang N J.On the generalized implicit quasivaritational inequalities[J].J Math Anal Appl,1997,216(1):197~210.
    [39] Noor M A.Generalized multivalued quasivariational inequalities[J].Comput Math Appl,1996,31(12):1~13.
    [40] Nadler S B,Jr.Multi-valued contraction mappings[J].Pacific J Math,1969,30(2):475~488.
  • 加载中
计量
  • 文章访问数:  2025
  • HTML全文浏览量:  31
  • PDF下载量:  959
  • 被引次数: 0
出版历程
  • 收稿日期:  1998-06-12
  • 修回日期:  1999-02-05
  • 刊出日期:  1999-10-15

目录

    /

    返回文章
    返回